Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
142 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How to stop bleeding after using postinor?

I saw my period on the 5th of June and i had unprotected sex on the 14th, and i took postinor 2 on the 15th (1st tablet around 11am and the second around 9pm that's 10 hours, and on the 21st i started see blood...please what can i do to stop the bleeding?
Tue, 30 Mar 2021
Report Abuse
OBGYN 's  Response
Hello,

The bleeding you are experiencing is the withdrawal effect of the hormone present in the medication. This should subside in a couple of days. Your next natural period also may get delayed by a week or two. In case the bleeding persists, please get further help from your health care provider. You may need styptics and further evaluation in such a situation. Hope this helps.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Shanti Vennam, OBGYN
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


How to stop bleeding after using postinor?

Hello, The bleeding you are experiencing is the withdrawal effect of the hormone present in the medication. This should subside in a couple of days. Your next natural period also may get delayed by a week or two. In case the bleeding persists, please get further help from your health care provider. You may need styptics and further evaluation in such a situation. Hope this helps. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Shanti Vennam, OBGYN